Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nutritiongal10

Veteran Member
  • Posts

    72
  • Joined

  • Last visited

Reputation

0 Neutral

About nutritiongal10

  • Birthday 05/08/1985

Profile Information

  • Gender
    Female
  • Location
    MA

Recent Profile Visitors

2641 profile views
  1. 5 mmooonnntthhhhssss! I've gone off schedule with taking my Accutane so I'm doing one more month and then I'm stopping. It'll be close enough to 6 months but I haven't been super consistent with taking my pills. It feels so good to be nearly there! I won't be seeing my dermo until June where she said I can talk to the cosmetic dermo and look at treatments to get rid of my redness and scars. Does anyone know if insurance covers that? So, to anyone who's thinking about going to the tanning bed
  2. drdeadly - oh wow! I am so jealous you'll be finished soon! I think we started around the same time but I'm going to be on it for 6 months so I still have a month and a half, seems like more though! I hope you get things figured out with your knee, that really sucks! My hip has been killing me lately but I'm not sure if it's the Accutane or not, we'll see once I get my MRI results back! So I'm 4 and a half months in and all I want is to be donnneee! I'm so sick of getting bloodwork each month
  3. So I just thought I'd update on some info I found about feeling puffy. I'm a nutrition major and I have this food and drug interaction book so I was looking up Accutane (why didn't I think of this before?) and it says one of the side effects is edema, which is fluid retention which makes you swell and get puffy. So THAT explains it! I hate being like this but at least I know I'm not crazy for thinking that. And it also said back pain which I kinda figured anyway but yeah, just thought I'd let pe
  4. Hey! Yeah, Accutane is a strong dose of vitamin A. My dermo also said you could take vitamin A, however, since it's a fat-soluble vitamin, it stays in your body longer than a water-soluble vitamin (like vit C which you just pee out the extra). Because the side effects can be strong, I wouldn't take any extra vit A cuz it's better to be on the safe side of things! Plus a lot of times your dermo won't know stuff about nutrition, just the drug, and so they don't really care whether you take it or
  5. Hey! I hope your course continues to improve! I'm on month 4 and only now can I finally say I haven't had any breakouts. Definitely stick with it, September is still a couple months ago (although with getting married it'll fly by!) so you have plenty of time to get cleared up. I totally know what you mean about your face getting smoother and looking like it's improving! Mine got worse after that initial 2 week smoothness but maybe yours will be different! Good luck, both with the course and wi
  6. haha you're probably right, unfortunately! I'll see if anyone has anything else to add but it just sucks to feel so gross right now! Oh and I forgot to add, my joints have been aching soooo much lately! It's painful to twist or bend over cuz my back is in a lot of pain, that's one of the low points to this whole thing : (
  7. Starting 4 months!!!!!!!!!!! Omg! I never thought I'd make it 4 months alive! Ok, so that's a lie but it's crazy that 4 months ago I was crying and thinking it was the end of the world because of my acne. I'm happy to say that I haven't had a new breakout in the last couple of weeks! My skin is still red but I've decided to stay on Accutane for another 2 months (instead of just 1) and my dermo said that should help reduce the redness I'm experiencing. I was really thinking about going on it f
  8. MEaGAiN - Good luck on your course! I'm sure you'll see positive results before month 3 and if not, it won't be too long after that! Thanks for the encouragement! 3 months and 17 days?? kkknnoooccckkk oonnnn woooddddd I said it. I said my face was getting better so it turned on me. Ok, so it definitely wasn't nearly as bad as breakouts in the past but I got a couple on my cheeks (why?????) and my red marks seemed to pop out even more! I went out today to buy some new makeup and that made me
  9. M0RTALS1NN3R - Thanks for your response! Yeah, I'm definitely still on Accutane and there were many times I wanted to come on here and write about my experiences but I just didn't find the time! So I'd say some scarring is from recent breakouts and they are on the side of my face (by my ears) or on my cheeks. The newer scarring is big and red but not raised. However, what I thought was going to go away was the past scarring from years of having acne. Most of my breakouts happened on my chin/ja
  10. wow, I haven't gone on here in forever! I've recently completed month 3 and it feels good to be past the halfway mark. I'm hoping I only have to be on it for 5 instead of 6 months because I want to start tanning and waxing and being normal again! (maybe that sounds vain but hey, summer is coming soon!) So just as an update, my face hasn't had any breakouts in the last 1-2 weeks!! I have a lot of scarring so to me, it still seems like I have breakouts everywhere! But actually, I got a complimen
  11. Hey that's too funny that you posted this because I was JUST thinking that! Just the other day I was thinking my face was getting a little better and then I took a look in the mirror after being outside in negative degree weather and omg, haha. My red marks look so much worse! A lot redder/darker and all over my face (like every red mark all over my face, even the lighter ones) So you're not alone!....unfortunately.
  12. oh gosh, I don't even know what day I'm on. I've lost track since I keep forgetting to take my pills and I've missed a couple days. I feel like I'm in that awkward middle stage where it's no longer exciting to be on Accutane and I'm not close enough to be excited about being done. so blah. My lips are INSANE right now, my bottom lip wouldn't stop bleeding this morning, um yeah, the whole cherry red lips, not my thing. I put Aquaphor on them and it just makes my lips look worse. Like the dead sk
  13. o ic thank you very much has you face been getting worse since you started because this is my third day on it and my face has been getting so worse its never been this bad i dont even wanna leave the house

  14. Hey! I don't think it matters as to what brand you get for Accutane. For the first 2 months I was on Sotret and now I'm on Claravis. They are all the same though

  15. hi my name is crystal and i was wondering what type of accutane did u buy for example there is clarvis does it matter what type of company you buy the pills from? thank you!

×